# SDR CA140903002

- Difficulty date: August 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF THE FUEL LL2 MAINTENANCE MESSAGE, ENGINEERS DECIDED TO EXPLORE THE SENSOR AND THE WIRING IN THE TANK.  WHEN DRAINING THE FUEL,  FOUND THAT THE MESSAGE DISAPPEARS WHEN THE AMOUNT OF FUEL LESS THAN 40 KG.  NO FAULT FOUND.   WHEN VIEWED FROM INSIDE THE TANK WE FOUND 2 ITEMS THAT ARE NOT DESCRIBED IN THE IPC. THEY WERE LYING INSIDE THE TANK FREE.
